Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Having clear mucus in stool, constipation. Taken paracetamol, antibiotics. Had breast lumpectomy. What is happening?

I am female age 25, just had 2 surgeries last week ( breast lumpectomy and augmentation), I have stayed in the hospital for 6 days after the surgery and was just released yesterday, usually I have a regular bowl movement but the last time I passed stool was 2 days before surgery, then 3 days after surgery I thought I had a diarriah but I just passed stool along with clear mucus , now 4 days passed and I can t even pass gas without splashing rectal mucus, and I have constipion and feeling gassy all the time but what s disturbing and emberissing is this clear mucus that comes out whnever I pass urine, what is happening to me? Is this a side effect of any meds they ve been giving me in the hospital? All I knew that I had tremadol pain killer, paracetamol , antiobiotic, glucous fluids, and the surgery was done under general anestesia.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Critical Care Specialist 's  Response
Well come to health care magic
Dear patient, constipation generally occurs after surgery due to immobolity, drugs like tremadol and less oral intake but it automatically recovers once the person resumes activity and normal diet, some times stools become so hard and impacted that it is not easily passed and there is over flow passage of mucus like material giving the feeling of diarrhoea known as spurious diarrhoea, so what you need to do is to consult a doctor who after examining you will give you some stool softner and some laxative and it will become fine
Dr Arshad
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor